What Are Diphenhydramine Withdrawal Symptoms?
Withdrawal from Diphenhydramine is a serious matter. The effects on the body from Diphenhydramine use is extreme, and because of these effects Diphenhydramine withdrawal can very quickly become an acute medical emergency. Withdrawal from Diphenhydramine can cause a hypertensive crisis or myocardial infraction. In other words, a stroke or heart attack caused by sudden stoppage in taking Diphenhydramine or respiratory distress syndrome whereby your body shuts down from the lungs and respiratory system outwards. Diphenhydramine withdrawal can also lead to serious anxiety and mental health related issues.
Never in any circumstances underestimate the seriousness of Diphenhydramine withdrawal1. If you are withdrawing from Diphenhydramine it is advisable to seek medical attention and in the case of medical emergency from Diphenhydramine withdrawal do not hesitate to head to the nearest Emergency Room.
Diphenhydramine withdrawal will vary for everyone and will be affected by several factors. The length and severity of Diphenhydramine use with be one of the main predictors of withdrawal symptoms and intensity. With Diphenhydramine withdrawal, it’s impossible to accurately predict how an individual will react to withdrawal.
Diphenhydramine Withdrawal Timeline
Full Diphenhydramine withdrawal often takes seven to fourteen days but sometimes longer, and the Diphenhydramine withdrawal symptoms are categorized according to their severity.
There are no minor symptoms of Diphenhydramine withdrawal. The first symptoms to exhibit themselves, usually 3-12 hours after Diphenhydramine withdrawal starts proper are headaches, tremors, sweating, itching, nausea, vomiting, diarrhea, fever and total confusion with anxiety or depression.
These are followed relatively quickly by the next stage in Diphenhydramine withdrawal timeline by:
- Digestive discomfort
- Heart palpitations
- Panic attacks
- Muscle pain
- Delirium tremens
Worryingly, every time an individual attempts Diphenhydramine withdrawal the severity of symptoms tends to increase.
Diphenhydramine withdrawal has a mortality rate of between three and 19 per cent, depending on seriousness of Diphenhydramine usage.
Withdrawal from Diphenhydramine is a physically demanding process, in which the body will utilize every means possible to remove toxins, while creating psychological challenges because of the changes to the individuals brain chemistry.
Diphenhydramine Detox Process
The severity of Diphenhydramine detox makes it a process that should be approached carefully. Diphenhydramine Detox, especially for those with a heavy or long-lasting Diphenhydramine dependency, produces a range of symptoms and in extreme cases withdrawal can be fatal. However much they may want to end their addiction to Diphenhydramine, it’s vital to seek medical advice and enlist the support of their loved ones.
Diphenhydramine Withdrawal at a Rehab
Detoxing from Diphenhydramine within a treatment facility ensures medical help if it’s needed during the treatment process. Because Diphenhydramine rebound is a significant danger during withdrawal, having medical personnel present 24-hours a day can mean an instant response to any hypertensive or life-threatening crisis that may occur as a professional tapering process lowers the chances of patients experiencing fatal episodes.
Diphenhydramine withdrawal and detox begins with an initial medical exam to determine the patient’s physical condition upon entry into the rehab. This pre-detox Diphenhydramine withdrawal period can last up to 24 hours, as medical personnel determines both the patient’s general medical condition and drug history.
Detoxification of the patient’s body from Diphenhydramine begins after the pre-detox period ends. Medically assisted or tapered withdrawal from Diphenhydramine can take up to a few weeks to complete.